# SDR DL72K982400

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR T/E DISBONDED I/B OF TAB.  REPAIRED PER M/M 55-20-0 PAGE 801.
